# SDR USAA20090529SB089

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL MAINTENANCE REPORTED THE EMERGENCY LIGHT AT RIGHT FORWARD GALLEY FLOOR AND THE L1 DOOR EXTERIOR EMERGENCY LIGHT ARE INOPERATIVE. MAINTENANCE FOUND THE BATTERY CHARGER INOPERATIVE. REMOVED AND REPLACED BATTERY CHARGER. OPERATIONAL CHECK GOOD.
